按条件检索“197”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. Finite Unions of D-Spaces and Applications of Nearly Good Relation SCOPUS SCIE

作者:Zhang, Xin; Guo, Hongfeng; Xu, Yuming

作者机构:[Zhang, Xin; Guo, Hongfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Xu, Yuming] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000318722900001

62. Bsdes under filtration-consistent nonlinear expectations and the corresponding decomposition theorem for e-supermartingales in Lp SCOPUS SCIE

作者:Zong, Z.;Hu, F.

作者机构:[Zong, Z] School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China;[ Hu, F] School of Mathematical Sciences, Qufu Normal University, Shandong University, Qufu, Shandong 273165;[ Jinan 250100] China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2013,Vol.43,Issue.2,677-695

资源类型:期刊论文

WOS:000321815100016

63. Borel Directions and Uniqueness of Meromorphic Functions SCOPUS SCIE

作者:Zhang, Keyu; Xu, HongYan; Yi, Hongxun

作者机构:[Zhang, Keyu; Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Xu, HongYan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000323961100001

64. Total Colorings of Planar Graphs with Small Maximum Degree SCOPUS SCIE

作者:Wang, Bing; Wu, Jian-Liang; Tian, Si-Feng

作者机构:[Wang, Bing] Zaozhuang Univ, Dept Math, Zaozhuang 277160, Shandong, Peoples R China.; [Wang, Bing; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Tian, Si-Feng] Zaozhuang 3 Middle Sch, Zaozhuang 277100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.3,783-787

WOS被引数:4

资源类型:期刊论文

WOS:000321990400021

65. Superconvergence of Hermite rule for hypersingular integrals on interval EI SCOPUS SCIE

作者:Qingli Zhao;Hongxing Rui;Jin Li

作者机构:[Zhao, Q] School of Mathematics, Shandong University, Jinan, 250100, China, School of Science, Shandong Jianzhu University, Jinan, 250101, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, J] School of Science, Shandong Jianzhu University, Jinan, 250101, China

来源:International journal of computer mathematics,INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2013,Vol.90,Issue.7,1448-1458

WOS被引数:1

资源类型:期刊论文

WOS:000322091700025

66. Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations SCOPUS SCIE

作者:Qiu, Wenhua; Si, Jianguo

作者机构:[Qiu, Wenhua; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qiu, Wenhua] Zaozhuang Univ, Sch Math & Stat, Zaozhuang 277160, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000328029900001

67. On Entire Solutions of Some Differential-Difference Equations SCOPUS SCIE

作者:Kai Liu;Lianzhong Yang

作者机构:[Liu, K] Department of Mathematics, Nanchang University, Jiangxi 330031, Nanchang, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2013,Vol.13,Issue.3,433-447

WOS被引数:10

资源类型:期刊论文

WOS:000324491600005

68. Block Empirical Likelihood for Longitudinal Single-Index Varying-Coefficient Model SCOPUS SCIE

作者:Song, Yunquan; Jian, Ling; Lin, Lu

作者机构:[Song, Yunquan; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Jian, Ling] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

资源类型:期刊论文

WOS:000325576900001

69. Nonparametric feature screening EI SCOPUS SCIE

作者:Lin, Lu; Sun, Jing; Zhu, Lixing

作者机构:[Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan, Peoples R China.; [Lin, Lu; Sun, Jing] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Zhu, Lixing] Hong Kong Baptist Univ, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Zhu, Lixing] Yunnan Univ Finance & Econ, Kunming, Peoples R China.; [Sun, Jing] Ludong Univ, Sch Math & Stat Sci, Yantai, Shandong, Peoples R China.

来源:COMPUTATIONAL STATISTICS & DATA ANALYSIS,2013,Vol.67,162-174

WOS被引数:10

资源类型:期刊论文

WOS:000323297000012

70. THE HYPER ORDER AND FIXED POINTS OF SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2013,Issue.19,1-17

WOS被引数:1

资源类型:期刊论文

WOS:000315877400001

71. Properties of meromorphic solutions of Painleve III difference equations SCIE

作者:Zhang, Jilong; Yi, Hongxun

作者机构:[Zhang, Jilong] Beihang Univ, LMIB, Beijing 100191, Peoples R China.; [Zhang, Jilong] Beihang Univ, Sch Math & Syst Sci, Beijing 100191, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:4

资源类型:期刊论文

WOS:000325109100001

72. Edge Disjoint Hamilton Cycles in Intersection Graphs of Bases of Matroids SCOPUS SCIE

作者:Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen

作者机构:[Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Qinglin Roger] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:UTILITAS MATHEMATICA,2013,Vol.90,327-334

资源类型:期刊论文

WOS:000319710700021

73. Asymptotic Stability and Exponential Stability of Impulsive Delayed Hopfield Neural Networks SCOPUS SCIE

作者:Chen, Jing; Li, Xiaodi; Wang, Dequan

作者机构:[Chen, Jing] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Li, Xiaodi] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Li, Xiaodi] Res Ctr Logist Optimizat & Predict Engn Technol, Jinan 250014, Shandong, Peoples R China.; [Wang, Dequan] Fudan Univ, Sch Comp Sci, Shanghai 200433, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000325283300001

74. Extension of a class of decomposable measures using fuzzy pseudometrics EI SCOPUS SCIE

作者:Qiu, Dong; Zhang, Weiquan; Li, Cheng

作者机构:[Qiu, Dong] Chongqing Univ Posts & Telecommun, Coll Math & Phys, Chongqing 400065, Peoples R China.; [Zhang, Weiquan] Guangdong Med Coll, Sch Informat Engn, Dongguan 523808, Guangdong, Peoples R China.; [Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.222,33-44

WOS被引数:12

资源类型:期刊论文

WOS:000319183000003

75. PROPERTIES OF MEROMORPHIC SOLUTIONS TO CERTAIN DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, Xiaoguang; Yang, Lianzhong

作者机构:[Qi, Xiaoguang] Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000322084200001

76. Average behavior of Fourier coefficients of cusp forms over sum of two squares SCOPUS SCIE

作者:Zhai, Shuai

作者机构:[Zhai, S]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2013,Vol.133,Issue.11,3862-3876

资源类型:期刊论文

WOS:000323295200017

77. Stochastic monotonicity and order-preservation for a type of nonlinear semigroups SCOPUS SCIE

作者:Zhang, N.;Jia, G.

作者机构:[Zhang, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, G] Qilu Securities Institute for Financial Studies, Shandong University, Jinan 250100, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.1,422-429

WOS被引数:1

资源类型:期刊论文

WOS:000313938200058

78. Simplicity and Spectrum of Singular Hamiltonian Systems of Arbitrary Order SCOPUS SCIE

作者:Sun, Huaqing

作者机构:[Sun, HQ]Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000329665900001

79. A generalization of Yager\\\'s f-generated implications EI SCOPUS SCIE

作者:Aifang Xie;Huawen Liu

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.1,35-46

WOS被引数:12

资源类型:期刊论文

WOS:000312520800003

80. The Linear Arboricity of Planar Graphs without 5-Cycles with Chords SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.2,285-290

WOS被引数:3

资源类型:期刊论文

WOS:000318198300003

共 10 页, 197 条记录

TOP